# SDR AALA20040077

- Difficulty date: January 18, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201922001
- Condition: Inoperative
- Location: Seat 35hj
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO  EMERGENCY LIGHT AT SEAT 35HJ INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT 35H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
